Title: A spline-based computational technique applicable for solution of boundary value problem arising in human physiology
Authors: Pankaj Kumar Srivastava
Addresses: Department of Mathematics, Jaypee Institute of Information Technology, Noida, Uttar Pradesh 201301, India
Abstract: Non-polynomial quintic spline functions based algorithms are used for computing an approximation to the nonlinear two point second order singular boundary value problems arising in human physiology. After removing the singularity by L' hospital rule, the resulting boundary value problem is then efficiently treated by employing non-polynomial quintic spline for finding the numerical solution. Two examples have been included and comparison of the numerical results made with cubic extended B-spline method and finite difference method.
Keywords: non-polynomial quintic spline; nodal points; singular boundary value problem; system of equations; maximum absolute error.
International Journal of Computing Science and Mathematics, 2019 Vol.10 No.1, pp.46 - 57
Accepted: 19 Jul 2017
Published online: 30 Jan 2019 *